Steps You Can Take to Minimize Falling

Dizziness and loss of coordination might be a side effect of a number of drugs that you might be taking. These include both prescription and over-the- counter medicines. The most common drugs include those that control blood pressure, heart regulation and pain management. In addition, sleeping aids and anti-depressants might affect balance. Another factor to consider is your age. You may be taking the same medicine over a long period of time and there were no side effects until your body changed and got older and metabolized the drug differently. If you are using a medicine and there are side effects including loss of balance, it is imperative that you consult your pharmacist or healthcare professional to find out if there is a different medication that may work better for you.

For More Good Life Equipment

 

Contact Us

We're not around right now. But you can send us an email and we'll get back to you, asap.

Not readable? Change text.

Start typing and press Enter to search